# SDR SWIA2020012147904

- Difficulty date: December 11, 2019
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 36,027 hours, 34,090 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Torque Tube
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE PAX DOOR LOWER AFT TORQUE TUBE BEARING ASSEMBLY IS CORRODED AF FS338.963 BETWEEN DD5 AND DD4.        (C-CHECK)   RO:1/17/2020REMOVED AND REPLACED PAX DOOR LOWER AFT TORQUE TUBE BEARING ASSEMBLY AT FS338.963 BETWEEN DD5 AND DD4 WITH NEW HARDWARE. REF CRJ 200 SRM.
